RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2016, Issue 9, Pages 110–112 (Mi pdma268)  

This article is cited in 1 scientific paper (total in 1 paper)

Applied Theory of Automata and Graphs

On the full diversity of balls for graphs

A. A. Evdokimova, E. P. Kutcenogayab, T. I. Fedoryaevaa

a Sobolev Institute of Mathematics, Novosibirsk
b Novosibirsk State University, Novosibirsk

Abstract: The diversity of balls is studied for finite connected ordinary graphs. Some properties of graphs with full diversity of balls are obtained. As a consequence, cactuses with such diversity of balls are described.

Keywords: graph, metric ball, radius of ball, the number of balls, the diversity vector of balls.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00507


DOI: https://doi.org/10.17223/2226308X/9/43

Full text: PDF file (615 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.1+519.173

Citation: A. A. Evdokimov, E. P. Kutcenogaya, T. I. Fedoryaeva, “On the full diversity of balls for graphs”, Prikl. Diskr. Mat. Suppl., 2016, no. 9, 110–112

Citation in format AMSBIB
\Bibitem{EvdKutFed16}
\by A.~A.~Evdokimov, E.~P.~Kutcenogaya, T.~I.~Fedoryaeva
\paper On the full diversity of balls for graphs
\jour Prikl. Diskr. Mat. Suppl.
\yr 2016
\issue 9
\pages 110--112
\mathnet{http://mi.mathnet.ru/pdma268}
\crossref{https://doi.org/10.17223/2226308X/9/43}


Linking options:
  • http://mi.mathnet.ru/eng/pdma268
  • http://mi.mathnet.ru/eng/pdma/y2016/i9/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Evdokimov, T. I. Fedoryaeva, “Tree-like structure graphs with full diversity of balls”, J. Appl. Industr. Math., 12:1 (2018), 19–27  mathnet  crossref  crossref  elib
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:90
    Full text:19
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019